MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS EZ MAX HOSPITAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS EZ MAX HOSPITAL; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801309
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that before treatment it was found that the battery is not charging.No patient involved or injured.No delay.Backup device was used.
 
Additional Manufacturer Narrative
Additional information was received that identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
RENASYS EZ MAX HOSPITAL
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull HU3 2 BN
UK  HU3 2BN
MDR Report Key10750807
Report Number8043484-2020-03306
Device Sequence Number17088115
Product Code OMP
UDI-Device Identifier00040565126470
UDI-Public00040565126470
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K132446
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801309
Device Catalogue Number66801309
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1